... blood level since it has such a long half life. Basically, a person ends up taking more than the body is getting rid of, and it builds up over time. Makes sense to me. Does anyone know anything about this or had experience with this?
May not be such a bad idea. It helped me years ago but does not seem to be working as well now. In my opinion a degree of suspicion is wise in these drug that effect brain functioning. I am not advocating going off of it but now I am investigating SNRIs which are supposedly the next generation after Prozac. If it works for you stay on it but accept qualified help from multiple sources like you are doing here.
Hi, arabian! I would love to read what you read too. It would seem to me when you lowered the dose from say 40mg to say 20mg, after the requisite number of days of half life you'd only have 10mg or <10mg or even less brain concentrations of fluoxetine and norfluoxetine which might not be a therapeutic dose. Wouldn't you periodically have to increase the dosage again to maintain a steady state level?
I'm sure that what I just said doesn't make sense, does it... I'm having trouble verbalizing my question? :-)
arabian; Yes you should talk to the doctor or ask a Pharmacist It does not sit right with me if this was the case then why do so many people have withdrawals by missing just one day. And we are seeing too much of people having the medication poop out on them after years of use And many having days on or off at any time. But sure would be worth looking into. What worries me is the first day is the day the half-life drops the most. which is why so many people notice when they miss a day. good luck if you find something love read about this. And I am going to check some of my sources also.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2014 • 2 answers
Posted 27 Apr 2014 • 1 answer
Posted 21 Jan 2016 • 1 answer
Posted 25 Nov 2016 • 2 answers
Posted 15 Jul 2017 • 3 answers